# SDR AALA20120414009

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 37,196 hours, 17,862 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 59554015808
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HAS DAMAGED & DISBONDED UPPER SKIN.  REMOVED DAMAGED & DELAMINATED SKIN AT 11 EACH AREAS, POTTED EXPOSED CORE AND APPLIED WET LAY-UP PERMANENT REPAIRS PER SRM 51-70-01A PARAGRAPH 14.
